Patient: Hi my girlfriend did some extacy and cocaine last night. It is the first time she has done this.She is a having an extremely bad come down. Heart racing, twitching etc etc. would Valium help to slow her heart and let her be less restless?
Doctor: Hello,Thanks for the query to ATD for an opinion,MDMA or 3,4-Methylenedioxymethamphetamine, which is also known as Ecstasy, E, X, or XTC, is a psychoactive drug in the amphetamine class.MDMA can cause feelings of euphoria (extreme happiness). Bad side effects include insomnia.This is illegal to take and if it has been taken by your girlfriend and now she is experiencing a withdrawal, then it is suggested that she should be taken to the ER for an evaluation and then she can be given a sedative like valium 10mg orally to calm the extrapyramidal symptoms.it is not advised to undertake self-medication under these circumstances,I hope i have answered your query in detail,Wishing you good health,Regards